# SDR SWAA2023121832869

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 64,971 hours, 38,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OB EMERGENCY FLASHLIGHT INOP<[01] REMOVED AND REPLACED AFT OB EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00
